# SDR GTIA2023042737139

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N971NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11222
- Aircraft time: 1,215 hours, 506 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT DIRTY SOX-PERFOMERED TSM 05-50-00-810-831-A, NO ODOR WAS FOUND. INSPECTED APU, NO DEFECTS NOTED. SERVICED APU BY REMOVING OIL TO PROPER LEVEL IN REF W/ AMM 49-00-00. A/C OK FOR CONT SERVICE.
